MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE¿ PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE¿ PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558710
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
"balloon would not hold pressure at 6 atm during dilation to 20mm diameter.Therefore, not being able to dilate at 20mm.Balloon removed and new one used without incidence.Balloon sequestered and given to [redacted] for follow up.".

Brand Name
CRE¿ PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key25689826
Report Number25689826
Device Sequence Number9688148
Product Code FGE
UDI-Device Identifier08714729797593
UDI-Public(01)08714729797593
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/26/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM00558710
Device Catalogue NumberM00558710
Device Lot Number36176376
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Date Report Sent to FDA05/27/2026